| Model Number |
1012274-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified, mildly tourtuous,90% stenosed lesion in the proximal left anterior descending (plad) artery.A 3.00x12mm trek rx balloon dilatation catheter (bdc) was advanced to the lesion without issue, inflated one time to 9 atmospheres (atm) and held for 10 seconds when the balloon ruptured.The bdc was removed without issue.There was no reported adverse patient effect and no clinically significant delays in the procedure.A non-abbott balloon was used and a xience stent implanted to successfully complete the procedure.No additional information was provided.